# SDR COEA2017033103805

- Difficulty date: March 31, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 36,544 hours, 39,616 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371307202
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR, FWD CENTER SECTION RT UPPER SKIN PANEL HAS INTERNAL DAMAGE FROM CONTACT WITH ZONE 1 FIRE SUPPRESSION LINE CLAMP, STRINGER 6R-7R. SINGLE RIVET REPAIR PER SRM 530000-300-836-A01.
